# SDR CALA2023111503385

- Difficulty date: November 14, 2023
- Submitted: November 15, 2023
- Operation: Air carrier
- Aircraft: N819UA
- Make and model: Airbus A319-131
- Aircraft serial: 893
- Aircraft time: 76,135 hours, 32,924 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5348004721001
- Condition: Corroded
- Location: Aft Cargo Comp
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, UNDERFLOOR COMPARTMENT, FR65-66 R/H STR 26, UPPER FWD CORNER OF OUTFLOW VALVE, EXFOLIATION CORROSION PER NR9296331/40 331.   REMOVED STR26 FR64 TO FR67 RH IAW SRM 51-42-11/001. INSTALLED ST EC/RA 5341-01419 CATEGORY A REPAIR IAW SRM 51-42-11/001 AND SRM 51- 960 72-11. RESTORED SURFACE PROTECTION IAW SRM 51-23-11/001 AND SRM 51-23-12/001.
